ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Pentagonal and trigonal quasilattices and their approximants

Subramaniam, Anandh and Lord, EA (2003) Pentagonal and trigonal quasilattices and their approximants. In: Zeitschrift Fur Kristallographie, 218 (3). pp. 182-186.

[img] PDF
Pentagonal.pdf - Published Version
Restricted to Registered users only

Download (259Kb) | Request a copy
Official URL: http://home.iitk.ac.in/~anandh/papers/ZFK2003a.pdf

Abstract

The Strip Projection Method is used to generate pentagonal and trigonal 2-dimensional quasilattices as rational approximants to the icosahedral quasilattice. Further, 3-dimensionally periodic structures are generated as rational approximants to these 2-dimensional quasilattices. A simplified approach based on uniform distortions of perpendicular space is put forth for the analyses.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Oldenbourg Wissenschaftsverlag
Department/Centre: Division of Mechanical Sciences > Materials Engineering (formerly Metallurgy)
Date Deposited: 24 Nov 2009 07:23
Last Modified: 19 Sep 2010 04:56
URI: http://eprints.iisc.ernet.in/id/eprint/17248

Actions (login required)

View Item View Item